# SDR HNAA2015121600366

- Difficulty date: December 16, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 66,904 hours, 75,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULBS BURNED AT EMERGENCY EXIT OVERHEAD PANEL.  R & R BULBS AT EMERGENCY OVERHEAD PANEL. OPS CHECKED GOOD.
